MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LIGHT SOURCE
Model Number CLH-SC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus local service department but not returned omsc.Local service department checked the subject device and found that the examination lamp of the subject device did not light up due to the breakage of the lamp socket.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during the unspecified timing, the lamp holder was damaged.The user replaced the device with another system to complete the procedure.The subject device was returned to the olympus local service department.The olympus local service department checked the subject device and found that the examination lamp of the subject device did not light up due to the breakage of the lamp socket.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Olympus medical systems corp.(omsc) could not investigate the subject device, because the subject device was not returned to omsc.Device history record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.Since the subject device was not returned to omsc, the exact cause was unknown.Omsc surmised that the reported phenomenon occurred due to the following causes.- the lamp socket of the subject device was broken due to dropping or hitting the subject device against something hard.- as about 13 years has passed since the manufacture date of the device, the lamp socket of the subject device was broken due to repeated usage over a long period of time.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11853541
Report Number8010047-2021-06525
Device Sequence Number3949141
Product Code FAJ
UDI-Device Identifier04953170024474
UDI-Public04953170024474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCLH-SC
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1